Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The universal nilpotent group compactification of a semigroup


Authors: H. R. Ebrahimi-Vishki and M. A. Pourabdollah
Journal: Proc. Amer. Math. Soc. 125 (1997), 2171-2174
MSC (1991): Primary 22A20, 43A60
DOI: https://doi.org/10.1090/S0002-9939-97-03843-4
MathSciNet review: 1389516
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to introduce an algebra of functions on a semitopological semigroup and to study these functions from the point of view of universal semigroup compactification. We show that the corresponding semigroup compactification of this algebra is universal with respect to the property of being a nilpotent group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 22A20, 43A60

Retrieve articles in all journals with MSC (1991): 22A20, 43A60


Additional Information

H. R. Ebrahimi-Vishki
Affiliation: Department of Mathematics, Ferdowsi University of Mashhad, P.O. Box 1159-91775 Mashhad, Iran
Email: vishki@toos.um.ac.ir

M. A. Pourabdollah
Affiliation: Department of Mathematics, Ferdowsi University of Mashhad, P.O. Box 1159-91775 Mashhad, Iran
Email: pourabd@toos.um.ac.ir

DOI: https://doi.org/10.1090/S0002-9939-97-03843-4
Keywords: Semitopological semigroup, (universal) semigroup compactification, weakly (strongly) almost periodic function, distal function, nilpotent group
Received by editor(s): January 16, 1996
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society